# SDR 95ZZZX4252

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORT FITTING ON LONGERON 24 LEFT AT FRAME STATION 900 HAS A CRACK ON THE INBOARD FACE.  REPAIRED CRACKED SUPPORT FITTING ON LONGERON 24 LEFT AT FRAME STATION 900 IAW TIMCO REO DC08-53-1587.
